# SDR 06FDEA1332

- Difficulty date: April 7, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1110-1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FAIRING 3509 FOR ACCESS FOUND EXTERNAL FUSELAGE SKIN   CHAFED AT FAIRING CONTACT LINE, BS 1110-1130 BETWEEN STR 25 AND 26 LEFT.  REPAIRED PER SRM 53-30-3.
